Non-hyperbolic complex space with a hyperbolic normalization

Shulim Kaliman, Mikhaïl Zaidenberg

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We construct an example of a non-hyperbolic singular projcctive surface X whose normalization V is the square of a genus 3 curve C and hence, hyperbolic.

Original languageEnglish (US)
Pages (from-to)1391-1393
Number of pages3
JournalProceedings of the American Mathematical Society
Issue number5
StatePublished - 2001

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Non-hyperbolic complex space with a hyperbolic normalization'. Together they form a unique fingerprint.

Cite this